Alert archive / Mississippi / Tornado Warnings in 2017
Tornado Warning 116, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Oct 22, 2017, 7:54 AM CDT for Harrison County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 22, 2017, 7:54 AM CDT (12:54 UTC)
- Expired
- Oct 22, 2017, 8:14 AM CDT
- In force
- 20 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Harrison County, MS
The radar
The Mobile radar (KMOB), 88 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -332 J/kg
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
001
WFUS54 KLIX 221254
TORLIX
MSC047-221330-
/O.NEW.KLIX.TO.W.0116.171022T1254Z-171022T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
754 AM CDT SUN OCT 22 2017
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Central Harrison County in southern Mississippi...
* Until 830 AM CDT
* At 754 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Long Beach, moving north at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Biloxi and Lyman around 820 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Gulfport Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3035 8904 3033 8912 3034 8925 3063 8926
3058 8895
TIME...MOT...LOC 1254Z 188DEG 13KT 3041 8914
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
670
WWUS54 KLIX 221301
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
801 AM CDT SUN OCT 22 2017
MSC047-221330-
/O.CON.KLIX.TO.W.0116.000000T0000Z-171022T1330Z/
Harrison MS-
801 AM CDT SUN OCT 22 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR CENTRAL
HARRISON COUNTY...
At 801 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Long Beach, moving north at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lyman around 825 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3043 8903 3041 8911 3040 8925 3063 8926
3058 8895
TIME...MOT...LOC 1301Z 176DEG 12KT 3043 8915
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$323
WWUS54 KLIX 221314
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
814 AM CDT SUN OCT 22 2017
MSC047-221324-
/O.CAN.KLIX.TO.W.0116.000000T0000Z-171022T1330Z/
Harrison MS-
814 AM CDT SUN OCT 22 2017
...THE TORNADO WARNING FOR CENTRAL HARRISON COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.
LAT...LON 3043 8903 3041 8911 3040 8925 3063 8926
3058 8895
TIME...MOT...LOC 1312Z 188DEG 13KT 3048 8914
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 22, 3:57 AM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Oct 22, 3:57 AM CDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
357 AM CDT Sun Oct 22 2017
.SHORT TERM...Well it was quiet the active night in the extreme
northwest portions of the CWA. Rich Gulf moisture streamed into the
area and continues to do so. This along with increasing lift aloft
and LL convergence led to storms being rather persistent in that
region and thus leading to localized flash flooding. This activity
has really held on through much of the overnight hours do to
increased divergence aloft but and we very well could see it hold
on through the early morning hours as the main line of convection
approaches later this morning. Additional showers and embedded
thunderstorms continue to develop and pulse up and down as they
move in from the Gulf.
Today and into tonight activity should really pick up across the
entire CWA. A squall line is surging through the ARKLATEX and should
be moving into portions of southwest and central LA around sunrise.
S/W continues to deepen and should close off as it moves into AR
today with the neutrally tilted trough axis stretching south across
the LA/TX border. This trough will swing through overnight and
have on a negative tilt as it moves into eastern MS. The
associated cold front will also move through overnight and should
be east of the region early Monday morning. As for the convection,
much of the activity will likely be associated with a pre-frontal
trough and should accelerate east today and especially overnight
as the trough sharpens up and becomes negatively tilted overnight.
Like previous forecaster discussed the line of storms will likely
be moving into western portions of the CWA around mid morning and
likely approach the north and south shores around midday/early
afternoon and then into eastern MS late afternoon/early evening.
There may be some lingering showers behind the main line but
expect to see things quickly taper off behind the main surge of
storms with locations in our northwest likely rain free this
evening.
As for the strong to severe aspect, SPC has put the area in a
marginal risk. The dynamics are there with a strong s/w and mid
level winds responding to around 45-50 kts. Height falls of
around 8 dm from later this morning through today will occur. As
for instability, things may be a little better with mid level
lapse rates likely around 6.5-6.8 C/km, showalters of -2 to -3,
and MLCape around 1200-1700 j/kg. LL shear will not be impressive
and likely around 100 m2/s2 or lower (both 0-1 and 0-3km) however
0-6km bulk shear will be adequate, around 35-45 kts. Obviously
there is enough to help spark a few potent storms but not
expecting much more than strong with isolated pockets of severe
within the line.
The other issue is the flash flood potential. Generally would not
expect too much in the way of problems as the line of storms should
be quite progressive today. However, given that a few locations saw
6-8 inches of rain last night along with isolated flash flooding
in some areas, it may not take a lot of rain to lead to issues
once again. With that we have extended the flash flood watch in
time and expanded it to include a few southwest MS counties and a
few more LA parishes. /CAB/
.LONG TERM...Still looking good for a much cooler and drier forecast
from Monday through Thursday morning. Cooler and drier air will
move in behind the cold front tonight and we should all feel it
Monday. A second much stronger cold front will drop through the
region Tuesday night and this will bring about the coldest temps
of the season so far. Strong cold air advection Tuesday night will
lead to much of the region dropping into the 40s. Highs on
Wednesday will only get into the mid to upper 60s and then another
rather cool night is expected Wednesday night with lows in the
40s once again over a good chunk of the area.
The pattern becomes more zonal and then southwesterly Thursday and
into the weekend. This will lead to temps moderating as early as
Thursday and then a return of rain more likely this weekend. /CAB/
&&
.AVIATION...
Convection is expected to be the primary impact on the
terminals during this TAF forecast period. The greatest threat for
convection will be from the late morning through the afternoon as
convection advances from west to east across the forecast area.
Otherwise, generally VFR to occasional MVFR ceilings are expected
outside of areas of convection during the period. Winds will shift
to the northwest this evening and overnight as a cold front moves
across the area. 11
&&
.MARINE...
Moderate to strong east-southeast to southeast winds will
gradually ease across the coastal waters today. As a result, the
Small Craft Advisory in effect for areas east of the
Mississippi River will be allowed to expire at 7 am CDT
today. Exercise caution conditions are then expected through mid day
for the open coastal waters east of the Mississippi River. A cold
front will move through the coastal waters tonight into
early Monday. Moderate to strong offshore flow will develop in the
wake of this front that will persist through the middle of the
work week. 11
&&
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Marginal risk of severe weather today and tonight.
Flash Flood watch today for sections of east central
Louisiana and extreme southwest Mississippi.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or high
visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or direct
tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 57 72 52 / 100 40 10 0
BTR 79 57 74 53 / 100 40 10 0
ASD 80 61 75 52 / 100 60 10 0
MSY 81 63 74 59 / 100 50 10 0
GPT 79 63 75 57 / 100 80 10 0
PQL 80 64 75 53 / 100 90 20 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this afternoon for LAZ034>036-046-047.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ555-557-
575-577.
MS...Flash Flood Watch through this afternoon for MSZ068-069.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ557-575-
577.
&&Hazardous weather outlook, Oct 22, 4:15 AM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 415 AM CDT Sun Oct 22 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-230000- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 415 AM CDT Sun Oct 22 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today and tonight. Some of the thunderstorms will be capable of producing frequent lightning, periods of torrential rainfall, and strong gusty winds. There is a marginal risk of severe weather, primarily during the afternoon and evening hours. A Flash Flood Watch is in effect for portions of east central Louisiana and extreme southwest Mississippi through this afternoon. Rainfall rates of one to three inches per hour will be possible with some of the storms today. Additional rainfall amounts of two to three inches are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Small Craft Advisory conditions are likely to develop across the coastal waters during the first half of the work week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening in support of severe thunderstorm and flash flood monitoring.
In the hours before
Special weather statement, Oct 22, 2:27 AM CDT, 5 hours 27 minutes before
Special Weather Statement
National Weather Service New Orleans LA
227 AM CDT SUN OCT 22 2017
LAZ037-MSZ069-220815-
St. Helena-Amite-
227 AM CDT SUN OCT 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. HELENA PARISH
IN SOUTHEASTERN LOUISIANA AND SOUTHWESTERN AMITE COUNTIES...
At 227 AM CDT, a strong thunderstorm was located near Felps
and Clinton, moving north at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Liberty and Gloster.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3123 9074 3082 9084 3083 9085 3085 9084
3087 9086 3089 9085 3090 9086 3094 9086
3100 9083 3100 9105 3126 9105
TIME...MOT...LOC 0727Z 186DEG 20KT 3091 9094
11Special weather statement, Oct 22, 3:04 AM CDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service New Orleans LA
304 AM CDT SUN OCT 22 2017
LAZ037-MSZ069-220830-
St. Helena-Amite-
304 AM CDT SUN OCT 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. HELENA PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHEASTERN AMITE COUNTIES...
At 304 AM CDT, a strong thunderstorm was located near Easleyville, or
9 miles northwest of Greensburg, moving north at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Gillsberg and Easleyville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3121 9055 3100 9055 3100 9057 3092 9057
3086 9058 3089 9085 3090 9085 3123 9072
TIME...MOT...LOC 0804Z 186DEG 20KT 3096 9074
11Special weather statement, Oct 22, 3:52 AM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
352 AM CDT SUN OCT 22 2017
LAZ037-MSZ069-220945-
St. Helena-Amite-
352 AM CDT SUN OCT 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. HELENA PARISH
IN SOUTHEASTERN LOUISIANA AND EASTERN AMITE COUNTIES...
At 352 AM CDT, a strong thunderstorm was located near Gillsberg, or
11 miles south of Liberty, moving north at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Liberty, Gillsberg and Easleyville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3133 9056 3092 9063 3093 9084 3099 9084
3100 9083 3100 9084 3134 9086
TIME...MOT...LOC 0852Z 186DEG 20KT 3100 9073
11Local storm report, Oct 22, 7:28 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
728 AM CDT SUN OCT 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD 5 SE WAKEFIELD 30.84N 91.29W
10/22/2017 WEST FELICIANA LA LAW ENFORCEMENT
FLOODING REPORTED DUE TO HEAVY RAIN OVERNIGHT ACROSS THE
THOMPSON CREEK WATERSHED NEAR THE WEST AND EAST FELICIANA
PARISH BORDER. HWY 61 AND HWY 10 ARE CLOSED AT THOMPSON
CREEK AS WELL AS OTHER LOCAL ROADS. SEVERAL WATER RESCUES
HAVE BEEN PERFORMED.
&&
AKSpecial weather statement, Oct 22, 7:31 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service New Orleans LA
731 AM CDT SUN OCT 22 2017
LAZ039-040-MSZ077-080-221300-
Washington-St. Tammany-Hancock-Pearl River-
731 AM CDT SUN OCT 22 2017
...A CLUSTER OF THUNDERSTORMS WILL AFFECT ST. TAMMANY AND WASHINGTON
PARISHES...HANCOCK AND PEARL RIVER COUNTIES...
At 726 AM CDT, a cluster of thunderstorms was located over St.
Tammany and Washington parishes and Hancock and Pearl River
Counties. Cells within the cluster are moving north at 35 mph.
However, the area of rain was moving east at 10 miles an
hour.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Slidell, Bogalusa, Picayune, Covington, Waveland, Poplarville,
Diamondhead, Pearl River, Abita Springs, Varnado, Madisonville, Sun,
Kiln, Enon, Crossroads, Shoreline Park, Stennis Space Center, Bush,
Mcneil and Pearlington.
LAT...LON 3098 8934 3066 8934 3026 8940 3025 8942
3023 8943 3039 9021 3100 9008
TIME...MOT...LOC 1226Z 198DEG 29KT 3062 8981
FZSpecial weather statement, Oct 22, 7:41 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service New Orleans LA
741 AM CDT SUN OCT 22 2017
MSZ081-221315-
Harrison-
741 AM CDT SUN OCT 22 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HARRISON COUNTY...
At 741 AM CDT, a strong thunderstorm was located over Long Beach,
moving north at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Gulfport, Biloxi, Long Beach, Lyman, Saucier and Gulfport Airport.
LAT...LON 3038 8902 3037 8908 3036 8909 3036 8910
3033 8918 3031 8925 3062 8928 3060 8897
TIME...MOT...LOC 1241Z 183DEG 19KT 3036 8915The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 8:45 PM CDT | Flash Flood Watch | LIX | Amite, Wilkinson | 19 hr |
| Oct 22, 1:07 AM CDT | Special Weather Statement | LIX | Wilkinson | 53 min |
| Oct 22, 2:00 AM CDT | Flash Flood Warning | LIX | Wilkinson | 3 hr |
| Oct 22, 2:09 AM CDT | Special Weather Statement | LIX | Amite | 51 min |
| Oct 22, 2:27 AM CDT | Special Weather Statement | LIX | Amite | 48 min |
| Oct 22, 2:33 AM CDT | Severe Thunderstorm Warning | LIX | Amite | 42 min |
| Oct 22, 3:04 AM CDT | Special Weather Statement | LIX | Amite | 26 min |
| Oct 22, 3:31 AM CDT | Areal Flood Advisory | LIX | Amite | 119 min |
| Oct 22, 3:52 AM CDT | Special Weather Statement | LIX | Amite | 53 min |
| Oct 22, 4:24 AM CDT | Tornado Warning | LIX | Amite | 51 min |
| Oct 22, 4:59 AM CDT | Severe Thunderstorm Warning | LIX | Pike | 61 min |
| Oct 22, 5:20 AM CDT | Flash Flood Warning | LIX | Amite | 115 min |
| Oct 22, 5:26 AM CDT | Tornado Warning | LIX | Pike | 34 min |
| Oct 22, 7:31 AM CDT | Special Weather Statement | LIX | Hancock, Pearl River | 29 min |
| Oct 22, 7:37 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 23 min |
| Oct 22, 7:41 AM CDT | Special Weather Statement | LIX | Harrison | 34 min |
| Oct 22, 8:41 AM CDT | Tornado Warning | LIX | Harrison | 49 min |
| Oct 22, 9:09 AM CDT | Special Weather Statement | LIX | Hancock | 36 min |
| Oct 22, 9:26 AM CDT | Flash Flood Warning | LIX | Hancock, Harrison | 3 hr |
| Oct 22, 9:38 AM CDT | Special Weather Statement | LIX | Amite | 82 min |
| Oct 22, 9:58 AM CDT | Special Weather Statement | LIX | Harrison | 32 min |
| Oct 22, 10:15 AM CDT | Special Weather Statement | LIX | Pike | 75 min |
| Oct 22, 10:52 AM CDT | Flash Flood Warning | LIX | Jackson | 3 hr |
| Oct 22, 11:07 AM CDT | Special Weather Statement | LIX | Walthall | 23 min |
| Oct 22, 11:19 AM CDT | Tornado Warning | LIX | Jackson | 10 min |
| Oct 22, 11:57 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 48 min |
| Oct 22, 12:08 PM CDT | Tornado Warning | LIX | Jackson | 11 min |
| Oct 22, 12:38 PM CDT | River Flood Warning | LIX | Harrison | 48 hr |
| Oct 22, 12:38 PM CDT | River Flood Warning | LIX | Harrison | 30 hr |
| Oct 22, 1:02 PM CDT | Special Weather Statement | LIX | Harrison, Jackson | 28 min |
| Oct 22, 1:45 PM CDT | Special Weather Statement | LIX | Harrison, Jackson | 60 min |
| Oct 22, 3:41 PM CDT | Areal Flood Advisory | LIX | Jackson | 64 min |
Nearby
Tornado Warnings in Mississippi, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.